# SDR SWAA090336

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 52,354 hours, 44,709 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 655223533
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 4 SPOILER SECOND FROM THE OTBD LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
